# SDR GPXA00043

- Difficulty date: December 6, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N164GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR HAD UNSAFE INDICATION BEFORE LANDING AT DAYTON.  FOUND BROKEN WIRE ON RIGHT MAIN DOWNLOCK SWITCH.  REPAIRED WIRE.  COMPLETED GEAR SWING.  OPS CHECKED OK.  (X)
